# SDR USAA2014090800024

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 13,925 hours, 7,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER RED LIGHT ASSEMBLY IS DAMAGED AT ROW 19L.  REPLACED SEAT MOUNTED EMER LED LIGHT ASSEMBLY A ROW 19L.
